# SDR CA120917009

- Difficulty date: September 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) OCCASIONAL ROLLBACKS OCCURRED ON THE LT ENGINE AROUND 5-7 PERCENT DURING T/O PHASE, AS WELL AS AT ALTITUDE.  POST FLIGHT TROUBLESHOOTING SHOWED FAULT CODES RELATED TO ENGINE INLET TOTAL TEMPERATURE PROBE SIGNAL COMING FROM THE ENGINE INPUT RESULTING IN THE ENGINE ELECTRONIC CONTROL SWITCHING FROM ENGINE INPUT TO THE AIR DATA COMPUTER INPUT SIGNAL. THE ERRATIC TTO SIGNAL COULD HAVE LED TO THE POWER ROLL BACKS P&WC IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
